Izvestiya Akademii Nauk SSSR. Seriya Matematicheskaya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1985, Volume 49, Issue 3, Pages 592–634 (Mi izv1367)  

This article is cited in 8 scientific papers (total in 8 papers)

Simple Lie algebras satisfying the standard Lie identity of degree 5

Yu. P. Razmyslov


Abstract: A description is given of simple Lie algebras over fields of characteristic different from two that satisfy the identity
$$ \sum_{\sigma\in S_4}\operatorname{sgn}(\sigma)[z,x_{\sigma(1)},x_{\sigma(2)},x_{\sigma(3)},x_{\sigma(4)}]=0. $$

Bibliography: 14 titles.

Full text: PDF file (4877 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1986, 26:3, 553–590

Bibliographic databases:

UDC: 519.4
MSC: 17B20
Received: 21.10.1983

Citation: Yu. P. Razmyslov, “Simple Lie algebras satisfying the standard Lie identity of degree 5”, Izv. Akad. Nauk SSSR Ser. Mat., 49:3 (1985), 592–634; Math. USSR-Izv., 26:3 (1986), 553–590

Citation in format AMSBIB
\Bibitem{Raz85}
\by Yu.~P.~Razmyslov
\paper Simple Lie algebras satisfying the standard Lie identity of degree~5
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1985
\vol 49
\issue 3
\pages 592--634
\mathnet{http://mi.mathnet.ru/izv1367}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=794957}
\zmath{https://zbmath.org/?q=an:0594.17014|0581.17008}
\transl
\jour Math. USSR-Izv.
\yr 1986
\vol 26
\issue 3
\pages 553--590
\crossref{https://doi.org/10.1070/IM1986v026n03ABEH001159}


Linking options:
  • http://mi.mathnet.ru/eng/izv1367
  • http://mi.mathnet.ru/eng/izv/v49/i3/p592

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. I. Molev, “On the algebraic structure of the Lie algebra of vector fields on the line”, Math. USSR-Sb., 62:1 (1989), 83–94  mathnet  crossref  mathscinet  zmath
    2. Yu. P. Razmyslov, “Simple Lie algebras in varieties generated by Lie algebras of cartan type”, Math. USSR-Izv., 31:3 (1988), 541–573  mathnet  crossref  mathscinet  zmath
    3. M. I. Kuznetsov, “Distributions over an algebra of truncated polynomial”, Math. USSR-Sb., 64:1 (1989), 187–205  mathnet  crossref  mathscinet  zmath
    4. S. P. Mishchenko, “On solvable subvarieties of the variety generated by the Witt algebra”, Math. USSR-Sb., 64:2 (1989), 415–426  mathnet  crossref  mathscinet  zmath
    5. S. P. Mishchenko, “On varieties of Lie algebras not containing a three-dimensional simple algebra”, Russian Acad. Sci. Sb. Math., 76:1 (1993), 189–197  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    6. Askar Dzhumadil'daev, “Minimal identities for right-symmetric algebras”, Journal of Algebra, 225:1 (2000), 201  crossref
    7. Pogudin G.A., “Vronskian differentsirovanii”, Vestnik moskovskogo universiteta. seriya 1: matematika. mekhanika, 2011, no. 1, 63–65  elib
    8. Perez-Izquierdo J.M., “The Loop of Formal Power Series With Noncommutative Coefficients Under Substitution”, Sao Paulo J. Math. Sci., 13:1 (2019), 133–157  crossref  isi
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:313
    Full text:143
    References:46
    First page:2

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022